# SDR ASAA2022030737641

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 31,235 hours, 9,905 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 7590361101
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU LUBE FILTER DELTA-P EXTENDED. GROUNDED - YES. REPLACED THE APU LUBE FILTER AND RESET DELTA-P PER B737-900 AMM 49-91-12. NO DEBRIS NOTED. LEAK AND OPS CK GOOD.
